JournalsjncgVol. 1, No. 1pp. 113–139

The homotopy groups of the automorphism group of Kirchberg algebras

  • Marius Dadarlat

    Purdue University, West Lafayette, United States
The homotopy groups of the automorphism group of Kirchberg algebras cover
Download PDF

Abstract

We compute the homotopy groups of the automorphism group of Kirchberg algebras. More generally, we calculate the homotopy classes [X,Aut(A)] for a Kirchberg algebra A and a path connected metrizable compact space X satisfying a natural continuity property.

Cite this article

Marius Dadarlat, The homotopy groups of the automorphism group of Kirchberg algebras. J. Noncommut. Geom. 1 (2007), no. 1, pp. 113–139

DOI 10.4171/JNCG/3